# SDR SWAA2020102826602

- Difficulty date: October 26, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 75,351 hours, 44,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT INSIDE + OUTSIDE LIGHTS ARE INOPERABLE.  R & R LT OVERWING EMERGENCY EXIT LIGHT CHARGER ASSEMBLY & BATTERY PACK, IAW AMM 33-51-06.
